# SDR SWIA200616630

- Difficulty date: April 24, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N719SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10188
- Aircraft time: 3,319 hours, 2,213 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Detector
- Part number: 5913163
- Part serial: A1220
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 3,304 hours, 2,200 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS HALFSPEED STATUS MSG.  REPLACED LT I/B SKEW DETECTOR PER CRJ MM 27-52-45.  OPERATIONAL CHECK GOOD.
